RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 1, Pages 28–36 (Mi mz1025)  

Rest points of generalized dynamical systems

B. D. Gel'man

Voronezh State University

DOI: https://doi.org/10.4213/mzm1025

Full text: PDF file (216 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:1, 24–30

Bibliographic databases:

UDC: 517.938+515.126.4
Received: 18.04.1996
Revised: 15.10.1997

Citation: B. D. Gel'man, “Rest points of generalized dynamical systems”, Mat. Zametki, 65:1 (1999), 28–36; Math. Notes, 65:1 (1999), 24–30

Citation in format AMSBIB
\Bibitem{Gel99}
\by B.~D.~Gel'man
\paper Rest points of generalized dynamical systems
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 1
\pages 28--36
\mathnet{http://mi.mathnet.ru/mz1025}
\crossref{https://doi.org/10.4213/mzm1025}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1708288}
\zmath{https://zbmath.org/?q=an:0974.54026}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 1
\pages 24--30
\crossref{https://doi.org/10.1007/BF02675006}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000082136600004}


Linking options:
  • http://mi.mathnet.ru/eng/mz1025
  • https://doi.org/10.4213/mzm1025
  • http://mi.mathnet.ru/eng/mz/v65/i1/p28

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:194
    Full text:64
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019